MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER
Model Number COBAS 8000 CORE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer received a questionable high ise indirect gen.2 sodium result from the cobas 8000 core unit.The initial result was 159 mmol/l and the repeat result was 149 mmol/l.No erroneous result was reported outside of the laboratory.There was no allegation of an adverse event.The electrode lot number and expiration date were requested but were not provided.The customer found the screw on the sipper nozzle was loose and tightened it.An ise check and qc results confirmed the issue was resolved.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS 8000 CORE UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key8018711
Report Number1823260-2018-03899
Device Sequence Number19105850
Product Code JJE
UDI-Device Identifier04015630928330
UDI-Public04015630928330
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOBAS 8000 CORE
Device Catalogue Number05641446001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2018
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1